# SDR MUIA20181018001

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N942AC
- Make and model: Cessna 208B
- Aircraft serial: 208B5202
- Aircraft time: 5,870 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MULTIPLE G1000 AVIONICS FAILURES SUCH AS TAWS INOP ANNUNCIATION, RANDOM CHIP DETECTOR ANNUNCIATIONS, AUTOPILOT AUTOMATICALLY DISENGAGED AND MFD FROZE UP FOR APPROXIMATELY 20 SECONDS. ALL INDICATIONS WERE NORMAL UPON ARRIVAL TO DESTINATION. UPON POWER-UP OF SYSTEM BY MAINTENANCE, IT WAS NOTED THAT THE MFD DATABASE WAS MISSING YET THE DATABASE SD CARD WAS INSTALLED. RESET THE MFD DATABASE SD CARD AND THE SYSTEM WAS ALL NORMAL WITH NO FAILED COMPONENTS. SUBSEQUENT FLIGHT WAS UNEVENTFUL WITH NO ISSUES.
